Alert archive / New Mexico / Red Flag Warnings in 2015

Red Flag Warning 3, NWS El Paso, TX

April 6, 20158 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this red flag warning at Apr 6, 2015, 8:25 PM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 7, 2015, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2015, 8:25 PM MDT (02:25 UTC)
In effect from
Apr 7, 2015, 12:00 PM MDT
Expired
Apr 7, 2015, 8:35 PM MDT
In force
9 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 2.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2015-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2015-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3904 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

112 
WWUS84 KEPZ 070225
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
825 PM MDT MON APR 6 2015

...DRY AND WINDY CONDITIONS TO CONTINUE TUESDAY AND WEDNESDAY...

..AN UPPER LEVEL TROUGH NOW MOVING INTO THE WESTERN STATES...WILL
GENERATE STRENGTHENING 20 FT SOUTHWEST WINDS ACROSS THE REGION.
SUSTAINED SPEEDS OF 20 TO 35 MPH ARE LIKELY WITH HIGHER GUSTS
TUESDAY AFTERNOON...WITH SIMILAR SPEEDS WEDNESDAY. GIVEN VERY
HIGH TO EXTREME FIRE DANGERS... RELATIVE HUMIDITIES INTO THE
SINGLE DIGITS...AND VERY LOW FUEL MOISTURE FOR MOST
LOCATIONS...CRITICAL FIRE CONDITIONS WILL DEVELOP AGAIN TUESDAY
AFTERNOON. THIS THREAT WILL CARRY OVER INTO WEDNESDAY.

NMZ111>113-TXZ055-071500-
/O.EXP.KEPZ.FW.W.0002.000000T0000Z-150407T0200Z/
/O.UPG.KEPZ.FW.A.0003.150407T1800Z-150408T0300Z/
/O.NEW.KEPZ.FW.W.0003.150407T1800Z-150408T0300Z/
/O.NEW.KEPZ.FW.A.0004.150408T1800Z-150409T0300Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-
825 PM MDT MON APR 6 2015

...RED FLAG WARNING IN NOW EFFECT FROM NOON TO 9 PM MDT TUESDAY
FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES
055...111... 112 AND 113...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 055...111...112 AND 113...

...RED FLAG WARNING FOR MONDAY HAS EXPIRED FOR FIRE WEATHER ZONES
055...111...112 AND 113...

* TIMING TUESDAY AND WEDNESDAY: 12 PM THROUGH 9 PM BOTH DAYS

* TUESDAY WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER
  45 MPH.
* WEDNESDAY WINDS: WEST-SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER
  45 MPH.

* TUESDAY MINIMUM HUMIDITY: 6 TO 12 PERCENT.
* MONDAY MINIMUM HUMIDITY: 5 TO 11 PERCENT.

* VERY HIGH TO EXTREME FIRE DANGERS ARE EXPECTED BOTH DAYS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.


THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM
MDT TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.


$$

NMZ110-TXZ056-071500-
/O.EXP.KEPZ.FW.W.0002.000000T0000Z-150407T0200Z/
/O.UPG.KEPZ.FW.A.0003.150407T1800Z-150408T0300Z/
/O.NEW.KEPZ.FW.W.0003.150407T1800Z-150408T0300Z/
SOUTHWEST MOUNTAINS-HUDSPETH-
825 PM MDT MON APR 6 2015

...RED FLAG WARNING NOW IN EFFECT FROM NOON TO 9 PM MDT TUESDAY
FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 056 AND
110...

...RED FLAG WARNING FOR MONDAY HAS EXPIRED FOR FIRE WEATHER ZONES
056 AND 110...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM
MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* TUESDAY TIMING: 12 PM THROUGH 9 PM.

* TUESDAY WIND: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45
  MPH.

* TUESDAY MINIMUM HUMIDITY: 7 TO 12 PERCENT.

* VERY HIGH TO EXTREME FIRE DANGERS ARE EXPECTED.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$
TRIPOLI
2 follow-up statements
087 
WWUS84 KEPZ 071327
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
727 AM MDT TUE APR 7 2015

...DRY AND WINDY CONDITIONS CONTINUE TODAY AND WEDNESDAY...

..AN UPPER LEVEL TROUGH NOW MOVING INTO THE WESTERN STATES...WILL
GENERATE STRENGTHENING 20 FT SOUTHWEST WINDS ACROSS THE REGION.
SUSTAINED SPEEDS OF 20 TO 35 MPH ARE LIKELY WITH HIGHER GUSTS
THIS AFTERNOON...WITH SIMILAR SPEEDS WEDNESDAY. GIVEN VERY HIGH
TO EXTREME FIRE DANGERS... RELATIVE HUMIDITIES INTO THE SINGLE
DIGITS...AND VERY LOW FUEL MOISTURE FOR MOST LOCATIONS... CRITICAL
FIRE CONDITIONS WILL DEVELOP AGAIN TODAY. THIS THREAT WILL CARRY
OVER INTO WEDNESDAY.

NMZ111>113-TXZ055-080200-
/O.CON.KEPZ.FW.W.0003.150407T1800Z-150408T0300Z/
/O.CON.KEPZ.FW.A.0004.150408T1800Z-150409T0300Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-
727 AM MDT TUE APR 7 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 055...111...112 AND 113...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR
FIRE WEATHER ZONES 055...111...112 AND 113...

* TIMING TODAY AND WEDNESDAY: 12 PM THROUGH 9 PM BOTH DAYS.

* TUESDAY WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS 
  OVER 45 MPH.
* WEDNESDAY WINDS: WEST-SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS
  OVER 45 MPH.

* TUESDAY MINIMUM HUMIDITY: 6 TO 12 PERCENT.
* WEDNESDAY MINIMUM HUMIDITY: 5 TO 11 PERCENT.

* VERY HIGH TO EXTREME FIRE DANGERS ARE IN PLACE TODAY...AND
  EXPECTED AGAIN WEDNESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM
MDT TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

$$

NMZ110-TXZ056-080200-
/O.CON.KEPZ.FW.W.0003.150407T1800Z-150408T0300Z/
SOUTHWEST MOUNTAINS-HUDSPETH-
727 AM MDT TUE APR 7 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 056 AND 110...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM
MDT TUESDAY. 

* TIMING: 12 PM THROUGH 9 PM.

* WIND: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH.

* MINIMUM HUMIDITY: 6 TO 12 PERCENT.

* VERY HIGH TO EXTREME FIRE DANGERS ARE IN PLACE.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$
TRIPOLI
927 
WWUS84 KEPZ 080235
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
835 PM MDT TUE APR 7 2015

...DRY AND WINDY CONDITIONS CONTINUE WEDNESDAY...

..AN UPPER LEVEL TROUGH NOW MOVING INTO THE WESTERN STATES...WILL
GENERATE STRENGTHENING 20 FT SOUTHWEST WINDS ACROSS THE REGION.
SUSTAINED SPEEDS OF 20 TO 35 MPH ARE LIKELY WITH HIGHER GUSTS
WEDNESDAY. GIVEN VERY HIGH TO EXTREME FIRE DANGERS... RELATIVE
HUMIDITIES INTO THE SINGLE DIGITS...AND VERY LOW FUEL MOISTURE FOR
MOST LOCATIONS...CRITICAL FIRE CONDITIONS WILL DEVELOP AGAIN
WEDNESDAY.

NMZ111>113-TXZ055-081400-
/O.CAN.KEPZ.FW.W.0003.000000T0000Z-150408T0300Z/
/O.UPG.KEPZ.FW.A.0004.150408T1800Z-150409T0300Z/
/O.NEW.KEPZ.FW.W.0004.150408T1800Z-150409T0300Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-
835 PM MDT TUE APR 7 2015

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY...
...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW
HUMIDITY FOR FIRE WEATHER ZONES 055...111...112 AND 113 FOR THE REMAINDER OF
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM
MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* TIMING: 12 PM THROUGH 9 PM WEDNESDAY.

* WINDS: WEST-SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH.

* MINIMUM HUMIDITY: 5 TO 11 PERCENT.

* VERY HIGH TO EXTREME FIRE DANGERS WILL BE IN PLACE WEDNESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

NMZ110-TXZ056-080345-
/O.CAN.KEPZ.FW.W.0003.000000T0000Z-150408T0300Z/
SOUTHWEST MOUNTAINS-HUDSPETH-
835 PM MDT TUE APR 7 2015

...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW
HUMIDITY FOR FIRE WEATHER ZONES 056 AND 110...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE RED FLAG WARNING. 

WINDS HAVE DECREASED ACROSS THE REGION...THEREFORE THE RED FLAG
WARNING HAS BEEN CANCELLED. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 6, 3:14 PM MDT, 5 hours 11 minutes earlier.

Area forecast discussion, Apr 6, 3:14 PM MDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
314 PM MDT MON APR 6 2015

.SYNOPSIS...
WE WILL SEE A COUPLE MORE DRY AND WINDY AFTERNOONS ON TUESDAY AND
WEDNESDAY BEFORE COOLER AND CALMER CONDITIONS ARRIVE FOR THE END
OF THE WEEK. NEXT WEEKEND LOOKS UNSETTLED WITH WINDY CONDITIONS
AND A CHANCE FOR RAIN ON SUNDAY.

&&

.DISCUSSION...
A VERY SLOW MOVING PACIFIC UPPER LEVEL TROUGH WILL KEEP US
WINDY...BUT NOT TOO WINDY THROUGH WEDNESDAY. WE WILL SEE A
PERSISTENT SOUTHWEST UPPER LEVEL FLOW OUT AHEAD OF THE UPPER
LEVEL TROUGH. TO OUR EAST WE WILL SEE PLENTY OF MOISTURE...BUT WE
WILL STAY ON THE DRY SIDE OF THE DRY LINE. THE LEE SIDE SURFACE
TROUGH WILL SET UP BOTH TUESDAY AND WEDNESDAY IN THE TEXAS
PANHANDLE...BUT THE LOW DOESN'T LOOK TO STRONG EITHER DAY. FINALLY
ALOFT WE WILL SEE SOME MODERATE WINDS...BUT AGAIN NOTHING TO WRITE
HOME ABOUT. SO THE UPSHOT OF ALL OF THIS IS THAT WE WILL SEE SOME
WINDY CONDITIONS...BUT NO REALLY WINDY DAYS ON TUESDAY AND
WEDNESDAY. LOOKS LIKE ON WEDNESDAY WE WILL SEE A LITTLE MORE WIND
THAN TUESDAY. I WENT AHEAD AND PULLED THE MENTION OF WIDE SPREAD
AREAS OF BLOWING DUST FOR TODAY AND TUESDAY...BUT LEFT IT IN FOR
WEDNESDAY. LIKE I SAID WE'LL BE A LITTLE WINDIER ON WEDNESDAY AND
WE WILL BE DRIER AND HAVE BETTER LIFT AS THE UPPER LOW WILL BE
SWINGING BY TO OUR NORTH.

AS THE SYSTEM MOVES THROUGH IT WILL HELP DRAW A COLD FRONT ACROSS
THE REGION. WE'LL SEE TEMPERATURES AROUND 5 DEGREES BELOW NORMAL
FOR THE THURSDAY AND FRIDAY. FOR THE WEEKEND WE WILL SEE ANOTHER
UPPER LEVEL TROUGH APPROACH THE REGION. THIS NEXT TROUGH WILL BE
FURTHER SOUTH AND ABLE TO TAP SOME PACIFIC MOISTURE. SATURDAY
LOOKS WARM AND DRY...BUT THE MOISTURE AND RAIN CHANCES WILL ARRIVE
LATE SATURDAY NIGHT INTO SUNDAY. THE EXACT TRACK AND TIMING OF THE
TROUGH IS STILL DEBATABLE ACCORDING TO THE MODELS. THE GFS IS
FURTHER NORTH AND FASTER...WHILE THE DGEX IS FURTHER SOUTH AND
SLOWER AND THE THE ECMWF IS IN BETWEEN THOSE TWO. FOR NOW I HAVE A
SLIGHT CHANCE OF THUNDERSTORMS ON SUNDAY INTO MONDAY MORNING...BUT
I'M SURE SOME ADJUSTMENTS WILL NEED TO BE MADE AS WE GET CLOSER TO
THE WEEKEND.

&&

.AVIATION...VALID 07/00Z-08/00Z...
WESTERLY WINDS AT THE SURFACE WILL INCREASE THROUGH MIDWEEK AS A
STRONG TROUGH ALOFT OFF THE WEST COAST PUSHES IN AND PASSES ON
WEDNESDAY WITH A PACIFIC COLD FRONT AT THE SURFACE. CLD CVR THRU PD:
FEW-SCT080-140 FEW-SCT200-250. 00Z-03Z: WINDS 230-260 25G35KTS OCNL
MDT TURBC OVR E OF MTNS BLO 15K FT MSL LCL AREAS PATCHY BLDU.
03Z-15Z WINDS 260-280/12 KTS. 17Z-24Z TUES WINDS 220-240 20G30KTS.
PATCHY AREAS BLDU.

 &&

.FIRE WEATHER...
A STRONG UPPER LEVEL TROUGH OF LOW PRESSURE ALONG THE WEST COAST OF
THE UNITED STATES WILL BRING WARMER...DRY...AND WINDY CONDITIONS
THROUGH MIDWEEK. STRONG SOUTHWEST FLOW ALOFT  WILL DOMINATE THROUGH
WEDNESDAY WITH TEMPERATURES 7 TO 10 DEGREES ABOVE NORMAL. RED FLAG
CRITERION WILL BE MET MON TUE WED AFTERNOONS. PATCHY BLOWING DUST
WILL ALSO ACCOMPANY THESE WINDS IN A FEW LOWLAND LOCATIONS. THE
UPPER TROUGH FINALLY SWINGS THROUGH THE AREA BY THURSDAY...ALLOWING
THE WINDS TO SUBSIDE...COOLING TEMPERATURES BACK DOWN TO NORMAL AND
ALLOWING RH VALUES TO RISE ABOUT 55 TO 10%. ANOTHER UPPER TROUGH
WILL MOVE THROUGH SATURDAY NIGHT AND SUNDAY...BRINGING SOME GUSTY
WEST WINDS AND GIVING THE AREA A SLIGHT CHANCE OF RAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 58  85  59  81  42 /   0   0   0   0   0
SIERRA BLANCA           55  84  55  80  39 /   0   0   0   0   0
LAS CRUCES              49  84  49  76  34 /   0   0   0   0   0
ALAMOGORDO              50  84  52  78  35 /   0   0   0   0   0
CLOUDCROFT              37  63  41  58  25 /   0   0   0   0   0
TRUTH OR CONSEQUENCES   46  82  49  73  33 /   0   0   0   0   0
SILVER CITY             43  73  45  64  28 /   0   0   0   0   0
DEMING                  45  84  46  75  33 /   0   0   0   0   0
LORDSBURG               43  83  44  73  30 /   0   0   0   0   0
WEST EL PASO METRO      57  86  59  81  42 /   0   0   0   0   0
DELL CITY               52  87  54  83  39 /   0   0   0   0   0
FORT HANCOCK            54  88  54  85  41 /   0   0   0   0   0
LOMA LINDA              55  82  55  75  39 /   0   0   0   0   0
FABENS                  54  86  55  83  40 /   0   0   0   0   0
SANTA TERESA            53  85  54  80  39 /   0   0   0   0   0
WHITE SANDS HQ          55  84  55  76  37 /   0   0   0   0   0
JORNADA RANGE           45  84  45  75  30 /   0   0   0   0   0
HATCH                   46  85  48  76  32 /   0   0   0   0   0
COLUMBUS                50  85  51  76  37 /   0   0   0   0   0
OROGRANDE               54  84  55  78  38 /   0   0   0   0   0
MAYHILL                 40  70  47  67  29 /   0   0   0   0   0
MESCALERO               39  69  43  65  27 /   0   0   0   0   0
TIMBERON                42  70  45  65  30 /   0   0   0   0   0
WINSTON                 34  71  41  66  25 /   0   0   0   0   0
HILLSBORO               45  80  46  70  30 /   0   0   0   0   0
SPACEPORT               44  83  45  75  30 /   0   0   0   0   0
LAKE ROBERTS            33  72  40  63  25 /   0   0   0   0   0
HURLEY                  43  77  45  68  28 /   0   0   0   0   0
CLIFF                   38  81  41  69  27 /   0   0   0   0   0
MULE CREEK              35  78  36  66  21 /   0   0   0   0   0
FAYWOOD                 44  78  45  69  31 /   0   0   0   0   0
ANIMAS                  46  83  46  75  32 /   0   0   0   0   0
HACHITA                 46  83  44  75  31 /   0   0   0   0   0
ANTELOPE WELLS          46  83  46  75  31 /   0   0   0   0   0
CLOVERDALE              45  80  46  71  31 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR NMZ110>113.

     FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR NMZ110>113.

TX...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR TXZ055-056.

     FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR TXZ055-056.

&&

BRICE/NOVLAN
Hazardous weather outlook, Apr 6, 4:08 AM MDT, 16 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
408 AM MDT MON APR 6 2015

NMZ401>417-TXZ418>424-071015-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
408 AM MDT MON APR 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT.

WINDY THIS AFTERNOON AND EVENING. BLOWING DUST IN THE AFTERNOON.
LOCAL VISIBILITIES MAY DROP AS LOW AS 3 MILES IN THE BLOWING DUST.
WINDS MAY CAUSE DIFFICULTIES WITH HIGH PROFILE VEHICLES AND MOTORISTS
ARE URGED TO USE CAUTION...ESPECIALLY IN DUST PRONE AREAS SUCH AS
I-10 WEST OF DEMING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG WINDS AND BLOWING DUST EXPECTED AGAIN IN THE AFTERNOONS AND
EVENINGS OF TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

HEFNER

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 8:25 PM MDTFire Weather WatchEPZDoña Ana, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more24 hr

Nearby

Red Flag Warnings in New Mexico, 2015Red Flag Warnings in Texas, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.